# SDR CKSA97252

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Pres Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND AFT PRESSURE BULKHEAD PIE SECTION AT 11 O'CLOCK POSITION OUTBOARD FASTENER ROW 16TH FROM TOP HOLE EMITS CRACK.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR ON AFT PRESSURE BULKHEAD PIE SECTION AT 11 O'CLOCK POSITION OTHER FASTENER ROW 16TH HOLE (2024-T3) IAW B747 SRM 53-10-04 FIGURE 8B.  REINSPECT REPAIR IAW SB 747-53-2275 EVERY 2000 CYCLES FROM AFT SIDE AND EVERY 7000 CYCLES FROM FORWARD SIDE BY CLOSE VISUAL INSPECTION.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 103050.
